# SDR SIMA20130104013

- Difficulty date: January 4, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 27,190 hours, 23,245 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT AFT CLOSET FLASHLIGHT NOT CHARGIING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND WIRES FOR THE FLASHLIGHT HOOKED UP BACKWARDS.  RECONNECTED WIRES CORRECTLY IAW AMM 33-50-16.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
